# SDR ASAA2012101493112

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 17,513 hours, 5,462 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7948
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 24,809 hours, 8,173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TRIP WITH MASTER CAUTION DID NOT RESET.  REPLACED RT PACK TEMP CONTROL VALVE IAW MM 21-51-10. PERFORMED PACK /ZONE BITE TEST RT PACK, RESET FAULTS IAW MM 21-61-00. PERFORMED OPS AND LEAK CHECK IAW MM, NO FAULT OR LEAKS NOTED, OPS CHECK GOOD.
